# SDR UPS99228361

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 064530100
- Condition: Cracked
- Location: Nr 1 Engine Tr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENGINE NR 1 THRUST REV FAIRING MID SUPPORT BRACKET CRACKED.  REPLACED BRACKET IAW MM 20-80-01 AND MM 78-30-00.
